Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Francois Treves
Title: Hypo-analytic structures, local theory
Additional book information Princeton University Press, Princeton, NJ, 1992, xvii + 497 pp., US$65.00. ISBN 0-691-08744-X.

Review Information

Reviewer: Sidney M. Webster
Journal: Bull. Amer. Math. Soc. 30 (1994), 290-292
PII: S 0273-0979(1994)00468-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia